On the representation of solutions of stochastic differential equations
Séminaire de probabilités de Strasbourg, Tome 14 (1980), pp. 282-304.
@article{SPS_1980__14__282_0,
     author = {Kunita, Hiroshi},
     title = {On the representation of solutions of stochastic differential equations},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     pages = {282--304},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {14},
     year = {1980},
     zbl = {0438.60047},
     mrnumber = {580134},
     language = {en},
     url = {http://www.numdam.org/item/SPS_1980__14__282_0/}
}
TY  - JOUR
AU  - Kunita, Hiroshi
TI  - On the representation of solutions of stochastic differential equations
JO  - Séminaire de probabilités de Strasbourg
PY  - 1980
DA  - 1980///
SP  - 282
EP  - 304
VL  - 14
PB  - Springer - Lecture Notes in Mathematics
UR  - http://www.numdam.org/item/SPS_1980__14__282_0/
UR  - https://zbmath.org/?q=an%3A0438.60047
UR  - https://www.ams.org/mathscinet-getitem?mr=580134
LA  - en
ID  - SPS_1980__14__282_0
ER  - 
Kunita, Hiroshi. On the representation of solutions of stochastic differential equations. Séminaire de probabilités de Strasbourg, Tome 14 (1980), pp. 282-304. http://www.numdam.org/item/SPS_1980__14__282_0/

[1] Doss, H.: Liens entre équations différentielles stochastiques et ordinaires, Ann. Inst. H. Poincaré 13, 99-125 (1977). | Numdam | MR 451404 | Zbl 0359.60087

[2] Ichihara, K. - Kunita, H.: A classification of the second order degenerate elliptic operators and its probabilistic characterization, Z. Wahrscheinlichkeitstheorie und verw. Gebiete 30, 235-254 (1974). | MR 381007 | Zbl 0326.60097

[3] Ichihara, K. - Kunita, H.: Supplements and corrections to the above paper, Z. Wahrscheinlichkeitstheorie und verw. Gebiete 39, 81-84 (1977). | MR 488328 | Zbl 0382.60069

[4] Itô, K.: Stochastic differentials, Appl. Math. Optimization 1, 374-384 (1975). | MR 388538 | Zbl 0325.60057

[5] Jacobson, N.: Lie algebras, New York-London. Wiley 1962. | MR 143793 | Zbl 0121.27504

[6] Palais, R.S. : A global formulation of the Lie theory on transformation groups, Memoirs of the American Mathematical Society, No. 22 (1957). | MR 121424 | Zbl 0178.26502

[7] Sussman, H.J. : On the gap between deterministic and stochastic ordinary differential equations, The Annals of Probability 6, 19-41 (1978). | MR 461664 | Zbl 0391.60056

[8] Yamato, Y.: Stochastic differential equations and nilpotent Lie algebras, Z. Wahrscheinlichkeitstheorie und verw. Gebiete 47, 213-229 (1979). | MR 523171 | Zbl 0427.60069